MathSciNet Relay Station
MathSciNet bibliographic data
MR555325 49C10 (58F05 58F25)
Ekeland, Ivar Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz. J. Differential Equations 34 (1979), no. 3, 523–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement